# SDR IPXA2022032980632

- Difficulty date: March 22, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 23,969 hours, 8,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C5CRACK ON FUSELAGE SKIN (P/N:148T3121-2) ON STA 1725.5 , NEAR S-7R.REPAIR I.A.W 767-300F SRM 53-80-01-2R REPAIR 5, REV 82.01.
